# SDR CA980317051

- Difficulty date: March 5, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 18,048 hours
- Engine: Allsn 250C30S
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 7610105006042
- Condition: Cracked
- Location: Tail Rotor
- Part time: 7,228 hours
- Component: Tail Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE TAIL ROTOR BLADE PTCH HORNS. CRACK STARTED FROM THE OUTBOARD BASE OF THE PITCH HORN AND ENDED AT THE INBOARD BASE OF PITCH HORN ALONG RADII OF THE CUFF OF THE PITCH HORN.
